# SDR AALA202203071783

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737*
- Aircraft serial: 33224
- Aircraft time: 28,623 hours, 11,981 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Access Door
- Condition: Open
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RETURNED TO FIELD IN GUA ACCOUNT GEAR WOULD NOT RETRACT. FLIGHT DID NOT DECLARE EMERGENCY AND WAS NOT OVERWEIGHT FOR LANDING INFO ITEM MANUAL GEAR EXTENSION ACCESS DOOR WAS AJAR RESET DOOR AND GEAR RETRACTED NORMALLY.
